Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D.

IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

See all formats and pricing


Select Volume and Issue


On differentiability of quermassintegrals

María A. Hernández Cifre1 / Eugenia Saorín2

1Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100-Murcia, Spain.

2Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100-Murcia, Spain.

Citation Information: Forum Mathematicum. Volume 22, Issue 1, Pages 115–126, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/forum.2010.006, October 2009

Publication History

Published Online:


In this paper we study the problem of classifying the convex bodies in , depending on the differentiability of their associated quermassintegrals with respect to the one-parameter-depending family given by the inner and outer parallel bodies. This problem was originally posed by Hadwiger in the 3-dimensional space. We characterize one of the non-trivial classes and give necessary conditions for a convex body to belong to the others. We also consider particular families of convex bodies, e.g. polytopes and tangential bodies.

Comments (0)

Please log in or register to comment.